# SDR IPXA2019040140660

- Difficulty date: March 21, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 54,008 hours, 17,160 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11DAMAGE ON M/D CARGO FLOOR PANEL AT STA 285 - STA 412 , PNL NO. 222DFFFABRICATE THE REPLACEMENT FLOOR PANEL PER EO NO. B767-5320-9693-I
